# SDR QXEA20080341

- Difficulty date: March 30, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 2,200 hours, 2,128 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YYJ - FLIGHT 2079 - ON TAKEOFF, AUTOFEATHER SYSTEM FAILED TO ARM.  ABORTED TAKEOFF AT 80 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE FOUND FAULT CODE 941 IN THE SYSTEM AND CLEARED THE CODE.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
